Approximation theory

Daghestan Electronic Mathematical Reports: Issue 17 (2022)


A mixed problem for a multidimensional integro-differential equation in partial derivatives of the fourth order

UDK: 517.968.74

Pages: 1 - 19


The problems of the unique classical solvability and the construction of a solution of a multidimensional mixed problem for a homogeneous fourth order partial integro-differential equations with a degenerate kernel are studied. The multidimensional Fourier series method, based on the separation of many variables, is used. A system of countable systems of algebraic equations is derived. Iteration process of solving the problem is constructed. Sufficient coefficient conditions for the unique classical solvability of the mixed problem are established.


Keywords: Mixed problem, integro-differential equation, degenerate kernel, Fourier series, classical solvability.




To issue content

Download full text